# SDR COMA0460149

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 2,937 hours, 2,503 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2064
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,939 hours, 2,503 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5389 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LT BPSU.
